# SDR CAL960327

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 8954 - THE LT MLG RED LIGHT CAME BACK ON AFTER GEAR RETRACTION.  CYCLING THE GEAR WAS NO HELP.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG UPLOCK SENSOR TARGET OUT OF RIG.  THE SENSOR/TARGET WAS SHIMMED IAW MM 32-61-21.  THE GEAR WAS SWUNG AND ALL INDICATIONS CHECKED GOOD.  (X)
